# SDR 96ZZZM1102

- Difficulty date: November 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54FA
- Make and model: Doug DC-8F-54
- Aircraft serial: 45637
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 610-670
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK INSPECTION, CORROSION WAS FOUND ON SEVERAL AREAS OF FUSELAGE SKIN FROM FS 610 TO 670 AND FROM L31 RT TO L31 LT.  REMOVED AND REPLACED LOWER FUSELAGE SKIN IAW SRM 51-1-21.  ALSO, TREATED AND PRIMED ALL AREAS IAW SRM 51-1-8.  (M)
